Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

An atavistic Lie algebra.

Fairlie, D. B. and Zachos, C. K. (2006) 'An atavistic Lie algebra.', Physics letters B., 637 (1-2). pp. 123-127.

Abstract

An infinite-dimensional Lie Algebra is proposed which includes, in its subalgebra and limits, most Lie Algebras routinely utilised in physics. It relies on the finite oscillator Lie group and appears applicable to twisted noncommutative QFT and CFT.

Item Type:Article
Full text:PDF - Accepted Version (135Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1016/j.physletb.2006.04.013
Record Created:29 Feb 2008
Last Modified:24 Aug 2011 13:21

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library